Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 1 > No. 1


Analytical solution to position dependent mass for 3D-Schrdinger equation

PP: 1-5
H. Eleuch, Pankaj K. Jha, Yuri V. Rostovtsev,
We have derived an analytical solution of the 3D-Schrdinger equation where the mass varies with position. Our solution is a general solution for any massive particle with a position dependent mass m(~r) scattered by an arbitrary potential V(~r).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved